# SDR AU510002132

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1D5
- System (JASC): 5711 · Wing Spar
- Part: Rivet
- Condition: Missing
- Location: Wing Spar
- Part time: 6,730 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR ATTACHMENT PLATE RIVETS (7OFF) MISSING.  INVESTIGATION CONTINUING.
